Open Access
May 2023 $q$-Log-concavity and $q$-unimodality of Gaussian polynomials and a problem of Andrews and Newman
Shane Chern
Proc. Japan Acad. Ser. A Math. Sci. 99(5): 33-36 (May 2023). DOI: 10.3792/pjaa.99.007

Abstract

We answer a nonnegativity problem of G. E. Andrews and D. Newman by the $q$-unimodality of Gaussian polynomials. Some new considerations of the $q$-log-concavity and $q$-unimodality of Gaussian polynomials from a purely partition-theoretic perspective will also be presented.

Citation

Download Citation

Shane Chern. "$q$-Log-concavity and $q$-unimodality of Gaussian polynomials and a problem of Andrews and Newman." Proc. Japan Acad. Ser. A Math. Sci. 99 (5) 33 - 36, May 2023. https://doi.org/10.3792/pjaa.99.007

Information

Published: May 2023
First available in Project Euclid: 27 April 2023

MathSciNet: MR4585995
zbMATH: 07704571
Digital Object Identifier: 10.3792/pjaa.99.007

Subjects:
Primary: 05A10 , 05A20 , 11B65

Keywords: $q$-log-concavity , $q$-unimodality , Gaussian polynomial , nonnegativity

Rights: Copyright © 2023 The Japan Academy

Vol.99 • No. 5 • May 2023
Back to Top